Is it possible to be itch from a med that you have been taking for years? It has only started being itchy this last month . so itchy i cant sleep at night . I have made sure i dont have any unwanted pest . its not any soaps i dont have any rash or dry skin but im soooo itch from head to toe!
7 Sep 2012
I've been on Zoloft for 22 yrs. I developed an itchy rash, it started on my legs, now it's on my arms. they take turns breaking out. It feels like worms crawling under my skin. I've been to the dermatologist 3 times. He put me on prednazone, and told me it was exema. WRONG!! This is not. I've never had it. I am going insane from this itching. I live on benedryl. Maybe it is the
Zoloft. I feel for you. My rash started 3 yrs. ago. I still have it. Hope you get yours figured out.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Imodium for over one week and I have red skin on various parts of my body that is very itchy. I thought it was from allergy to ...
1 answer • 16 Mar 2011
... dry rash on my feet that will not go away. it started out as blisters. Have there been any other reports of this? I know of two others who take ...
2 answers • 7 Apr 2011
I have taken this med many times before without any adverse reactions until today. I took a pill at noon and after dinner began to itch, and saw a ...
1 answer • 26 Aug 2011
Has anyone had an itchy skin and/or hive reaction with this med? If so, did it go away on its own? The dr. had me stop taking it, I was at the ...
3 answers • 5 Feb 2012
My father in law has been taking prednisone for a very, very long time. He's been taking low doses,?
... I think, but I mean for many years. He now has very itchy skin that complicates sleep and everyday life quite a bit, which has been decided by ...
2 answers • 3 Jul 2013